# SDR AALA20160705003

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 3,892 hours, 1,559 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part serial: 23979
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RIGHT PACK ZONE TEMP CONTROL UNCONTROLLABLE. EXCESSIVE HEAT IN CABIN.  PERFORMED AN EMERGENCY LANDING WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED AFT ZONE TRIM VALVE RIGHT PACK IAW AMM 21-61-21. LEAK CHECK GOOD, OPERATIONS CHECK GOOD, BITE CHECK GOOD.  AFT CABIN CONTROL TO FULL COLD, NO DEFECTS NOTED.  CABIN COOLED DOWN, NO EXCESSIVE HEAT PRESENT.  THE AIRCRAFT WAS GROUNDED.
